# SDR P2EA00036

- Difficulty date: January 26, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603DJ
- Make and model: Boeing 737222
- Aircraft serial: 19955
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 251.6
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING Q-CHECK, FRAME, WEB AREA, CRACKED AT BS 251.6, WL 159 AND RBL 17.  REPAIRED FRAME WEB SECTION AT BS 251.6, WL 159 AND RBL 17 IAW SRM 51-40-2 FIG 1.  (M)
